Menaka Lashitha Bandara

Showing 5 publications

2017

Essential self-adjointness of powers of first-order differential operators on non-compact manifolds with low-regularity metrics

Menaka Lashitha Bandara, H. Saratchandran
Journal of Functional Analysis. Vol. 273 (12), p. 3719-3758
Journal article
2017

Continuity of solutions to space-varying pointwise linear elliptic equations

Menaka Lashitha Bandara
Publicacions Matematiques. Vol. 61 (1), p. 239-258
Journal article
2017

Geometric singularities and a flow tangent to the Ricci flow

Menaka Lashitha Bandara, Sajjad Lakzian, Michael Munn
Annali della Scuola normale superiore di Pisa - Classe di scienze. Vol. 17 (2), p. 763-804
Journal article
2016

Rough metrics on manifolds and quadratic estimates

Menaka Lashitha Bandara
Mathematische Zeitschrift. Vol. 283 (3), p. 1245-1281
Journal article
2015

Self-adjointness of the Gaffney Laplacian on Vector Bundles

Menaka Lashitha Bandara, O. Milatovic
Mathematical Physics Analysis and Geometry. Vol. 18 (1), p. artikel nr 17-
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Menaka Lashitha Bandara participates, but you have to be logged in as a Chalmers employee to see them.